Research article Special Issues

Bounds on eigenvalues of perturbed Lamé operators with complex potentials

  • Received: 06 August 2021 Accepted: 20 September 2021 Published: 28 September 2021
  • Several recent papers have focused their attention in proving the correct analogue to the Lieb-Thirring inequalities for non self-adjoint operators and in finding bounds on the distribution of their eigenvalues in the complex plane. This paper provides some improvement in the state of the art in this topic. Precisely, we address the question of finding quantitative bounds on the discrete spectrum of the perturbed Lamé operator of elasticity $ -\Delta^\ast + V $ in terms of $ L^p $-norms of the potential. Original results within the self-adjoint framework are provided too.

    Citation: Lucrezia Cossetti. Bounds on eigenvalues of perturbed Lamé operators with complex potentials[J]. Mathematics in Engineering, 2022, 4(5): 1-29. doi: 10.3934/mine.2022037

    Related Papers:

  • Several recent papers have focused their attention in proving the correct analogue to the Lieb-Thirring inequalities for non self-adjoint operators and in finding bounds on the distribution of their eigenvalues in the complex plane. This paper provides some improvement in the state of the art in this topic. Precisely, we address the question of finding quantitative bounds on the discrete spectrum of the perturbed Lamé operator of elasticity $ -\Delta^\ast + V $ in terms of $ L^p $-norms of the potential. Original results within the self-adjoint framework are provided too.



    加载中


    [1] A. A. Abramov, A. Aslanyan, E. B. Davies, Bounds on complex eigenvalues and resonances, J. Phys. A, 34 (2001), 57–72. doi: 10.1088/0305-4470/34/1/304
    [2] S. Agmon, Spectral properties of Schrödinger operators and scattering theory, Ann. Scuola Norm. Sup. Pisa Cl. Sci., 2 (1975), 151–218.
    [3] S. Avramska-Lukarska, D. Hundertmark, H. Kovařík, Absence of positive eigenvalues for magnetic Schrödinger operators, 2020, arXiv: 2003.07294.
    [4] R. Bañuelos, G. Wang, Sharp inequalities for martingales with applications to the Beurling-Ahlfors and Riesz transforms, Duke Math. J., 80 (1995), 575–600.
    [5] J. A. Barceló, J. M. Bennet, A. Ruiz, M. C. Vilela, Local smoothing for Kato potentials in three dimensions, Math. Nachr., 282 (2009), 1391–1405. doi: 10.1002/mana.200610808
    [6] J. A. Barceló, M. Folch-Gabayet, S. Pérez-Esteva, A. Ruiz, M. C. Vilela, Limiting absorption principles for the Navier equation in elasticity, Ann. Sc. Norm. Super. Pisa Cl. Sci., 11 (2012), 817–842.
    [7] M. Sh. Birman, Discrete spectrum in the gaps of a continuous one for perturbations with large coupling constant, In: Estimates and asymptotics for discrete spectra of integral and differential equations, Providence: Amer. Math. Soc., 1991, 57–73.
    [8] S. Bögli, Schrödinger operator with non-zero accumulation points of complex eigenvalues, Commun. Math. Phys., 352 (2017), 629–639. doi: 10.1007/s00220-016-2806-5
    [9] V. Bruneau, E. M. Ouhabaz, Lieb-Thirring estimates for non self-adjoint Schrödinger operators, J. Math. Phys., 49 (2008), 093504. doi: 10.1063/1.2969028
    [10] N. Boussaid, P. D'Ancona, L. Fanelli, Virial identity and weak dispersion for the magnetic Dirac equation, J. Math. Pure. Appl., 95 (2011), 137–150. doi: 10.1016/j.matpur.2010.10.004
    [11] F. Cacciafesta, Virial identity and dispersive estimates for the $n$-dimensional Dirac equation, J. Math. Sci. Univ. Tokyo, 18 (2011), 441–463.
    [12] A. P. Calderón, A. Zygmund, On singular integrals, Am. J. Math., 78 (1956), 289–309.
    [13] E. A. Carlen, R. L. Frank, E. H. Lieb, Stability estimates for the lowest eigenvalue of a Schrödinger operator, Geom. Funct. Anal., 24 (2014), 63–84. doi: 10.1007/s00039-014-0253-z
    [14] B. Cassano, L. Cossetti, L. Fanelli, Eigenvalue bounds and spectral stability of Lamé operators with complex potentials, J. Differ. Equations, 298 (2021), 528–559. doi: 10.1016/j.jde.2021.07.017
    [15] B. Cassano, L. Cossetti, L. Fanelli, Spectral enclosures for the damped elastic wave equation, 2021, arXiv: 2108.07676.
    [16] B. Cassano, P. D'Ancona, Scattering in the energy space for the NLS with variable coefficients, Math. Ann., 366 (2016), 479–543. doi: 10.1007/s00208-015-1335-4
    [17] B. Cassano, O. O. Ibrogimov, D. Krejčiřík, F. Štampach, Location of eigenvalues of non-self-adjoint discrete Dirac operators, Ann. Henri Poincaré, 21 (2020), 2193–2217. doi: 10.1007/s00023-020-00916-2
    [18] B. Cassano, F. Pizzichillo, L. Vega, A Hardy-type inequality and some spectral characterizations for the Dirac–Coulomb operator, Rev. Mat. Complut., 33 (2020), 1–18. doi: 10.1007/s13163-019-00311-4
    [19] S. Chanillo, B. Helffer, A. Laptev, Nonlinear eigenvalues and analytic hypoellipticity, J. Funct. Anal., 209 (2004), 425–433. doi: 10.1016/S0022-1236(03)00105-8
    [20] S. Chanillo, E. Sawyer, Unique continuation for $\Delta + v$ and the C. Fefferman-Phong class, Trans. Amer. Math. Soc., 318 (1990), 275–300.
    [21] F. Chiarenza, M. Frasca, A remark on a paper by C. Fefferman, Proc. Amer. Math. Soc., 108 (1990), 407–409.
    [22] F. Chiarenza, A. Ruiz, Uniform $L^2$- weighted Sobolev inequalities, Proc. Amer. Math. Soc., 112 (1991), 53–64.
    [23] R. R. Coifman, C. Fefferman, Weighted norm inequalities for maximal functions and singular integrals, Stud. Math., 51 (1974), 241–250. doi: 10.4064/sm-51-3-241-250
    [24] L. Cossetti, Uniform resolvent estimates and absence of eigenvalues for Lamé operators with subordinated complex potentials, J. Math. Anal. Appl., 1 (2017), 336–360.
    [25] L. Cossetti, L. Fanelli, D. Krejčiřík, Absence of eigenvalues of Dirac and Pauli Hamiltonians via the method of multipliers, Commun. Math. Phys., 379 (2020), 633–691. doi: 10.1007/s00220-020-03853-7
    [26] J.-C. Cuenin, Eigenvalue bounds for Dirac and Fractional Schrödinger operators with complex potentials, J. Funct. Anal., 272 (2017), 2987–3018. doi: 10.1016/j.jfa.2016.12.008
    [27] J.-C. Cuenin, Eigenvalue bounds for bilayer graphene, Ann. Henri Poincaré, 20 (2019), 1501–1516. doi: 10.1007/s00023-019-00770-x
    [28] J.-C. Cuenin, A. Laptev, C. Tretter, Eigenvalue estimates for non-selfadjoint Dirac operators on the real line, Ann. Henri Poincaré, 15 (2014), 707–736. doi: 10.1007/s00023-013-0259-3
    [29] M. Cwikel, Weak type estimates for singular values and the number of bound states of Schrödinger operators, Ann. Math., 106 (1977), 93–102. doi: 10.2307/1971160
    [30] P. D'Ancona, L. Fanelli, D. Krejčiřík, N. M. Schiavone, Localization of eigenvalues for non-self-adjoint Dirac and Klein-Gordon operators, Nonlinear Anal., 214, (2022), 112565.
    [31] P. D'Ancona, L. Fanelli, N. M. Schiavone, Eigenvalue bounds for non-selfadjoint Dirac operators, Math. Ann., 2021, https://doi.org/10.1007/s00208-021-02158-x.
    [32] M. Demuth, M. Hansmann, G. Katriel, On the discrete spectrum of non-selfadjoint operators, J. Funct. Anal., 257 (2009), 2742–2759. doi: 10.1016/j.jfa.2009.07.018
    [33] M. Demuth, M. Hansmann, G. Katriel, Lieb-Thirring type inequalities for Schrödinger operators with a complex-valued potential, Integr. Equ. Oper. Theory, 75 (2013), 1–5. doi: 10.1007/s00020-012-2021-5
    [34] A. Enblom, Estimates for eigenvalues of Schrödinger operators with complex-valued potentials, Lett. Math. Phys., 106 (2016), 197–220. doi: 10.1007/s11005-015-0810-x
    [35] L. Fanelli, Non-trapping magnetic fields and Morrey-Campanato estimates for Schrödinger operators, J. Math. Anal. Appl., 357 (2017), 1–14.
    [36] L. Fanelli, D. Krejčiřík, Location of eigenvalues of three-dimensional non-self-adjoint Dirac operators, Lett. Math. Phys., 109 (2019), 1473–1485. doi: 10.1007/s11005-018-01155-7
    [37] L. Fanelli, D. Krejčiřík, L. Vega, Spectral stability of Schrödinger operators with subordinated complex potentials, J. Spectr. Theory, 8 (2018), 575–604. doi: 10.4171/JST/208
    [38] L. Fanelli, D. Krejčiřík, L. Vega, Absence of eigenvalues of two-dimensional magnetic Schrödinger operators, J. Funct. Anal., 275 (2018), 2453–2472. doi: 10.1016/j.jfa.2018.08.007
    [39] F. Ferrulli, A. Laptev, O. Safronov, Eigenvalues of the bilayer graphene operator with a complex valued potential, Anal. Math. Phys., 9 (2019), 1535–1546. doi: 10.1007/s13324-018-0262-4
    [40] R. L. Frank, Eigenvalue bounds for Schrödinger operators with complex potentials, Bull. Lond. Math. Soc., 43 (2011), 745–750. doi: 10.1112/blms/bdr008
    [41] R. L. Frank, Eigenvalue bounds for Schrödinger operators with complex potentials. III, Trans. Amer. Math. Soc., 370 (2018), 219–240.
    [42] R. L. Frank, A. Laptev, E. H. Lieb, R. Seiringer, Lieb-Thirring inequalities for Schrödinger operators with complex-valued potentials, Lett. Math. Phys., 77 (2006), 309–316. doi: 10.1007/s11005-006-0095-1
    [43] R. L. Frank, A. Laptev, O. Safronov, On the number of eigenavlues of Schrödinger operators with complex potentials, J. London Math. Soc., 94 (2016), 377–390. doi: 10.1112/jlms/jdw039
    [44] R. L. Frank, M. Loss, Which magnetic fields support a zero mode?, 2020, arXiv: 2012.13646.
    [45] R. L. Frank, B. Simon, Eigenvalue bounds for Schrödinger operators with complex potentials. II, J. Spectr. Theory, 7 (2017), 633–658. doi: 10.4171/JST/173
    [46] M. Hansmann, D. Krejčiřík, The abstract Birman-Schwinger principle and spectral stability, 2020, arXiv: 2010.15102.
    [47] O. O. Ibrogimov, D. Krejčiřík, A. Laptev, Sharp bounds for eigenvalues of biharmonic operators with complex potentials in low dimensions, Math. Nachr., 294 (2021), 1333–1349. doi: 10.1002/mana.202000196
    [48] O. O. Ibrogimov, F. Štampach, Spectral enclosures for non-self-adjoint discrete Schrödinger operators, Integr. Equ. Oper. Theory, 91 (2019), 53. doi: 10.1007/s00020-019-2553-z
    [49] J. B. Keller, Lower bounds and isoperimetric inequalities for eigenvalues of the Schrödinger equation, J. Math. Phys., 2 (1961), 262–266. doi: 10.1063/1.1703708
    [50] C. E. Kenig, A. Ruiz, C. D. Sogge, Uniform Sobolev inequalities and unique continuation for second order constant coefficient differential operators, Duke Math. J., 55 (1987), 329–347.
    [51] D. Krejčiřík, T. Kurimaiová, From Lieb–Thirring inequalities to spectral enclosures for the damped wave equation, Integr. Equ. Oper. Theory, 92 (2020), 47. doi: 10.1007/s00020-020-02607-3
    [52] A. Laptev, O. Safronov, Eigenvalue estimates for Schrödinger operators with complex potentials, Commun. Math. Phys., 292 (2009), 29–54. doi: 10.1007/s00220-009-0883-4
    [53] Y. Lee, I. Seo, A note on eigenvalue bounds for Schrödinger operators, J. Math. Anal. Appl., 470 (2019), 340–347. doi: 10.1016/j.jmaa.2018.10.006
    [54] E. H. Lieb, The number of bound states of one-body Schrödinger operators and the Weyl problem, In: The stability of matter: from atoms to stars, Berlin, Heidelberg: Springer, 1997,241–252.
    [55] E. H. Lieb, M. Loss, Analysis, 2 Eds., Providence, Rhode Island: American Mathematical Society, 2001.
    [56] E. H. Lieb, R. Seiringer, The stability of matter in quantum mechanics, Cambridge University Press, 2010.
    [57] E. H. Lieb, W. Thirring, Inequalities for the moments of the eigenvalues of the Schrödinger Hamiltonian and their relation to Sobolev inequalities, In: Studies in mathematical physics, Princeton: Princeton University Press, 1976,269–303.
    [58] H. Mizutani, N. M. Schiavone, Keller-type bounds for Dirac operators perturbed by rigid potentials, 2021, arXiv: 2108.12854.
    [59] S. Petermichl, The sharp weighted bound for the Riesz transforms, Proc. Amer. Math. Soc., 136 (2008), 1237–1249.
    [60] G. V. Rozenblyum, Distribution of the discrete spectrum of singular differential operators, Sov. Math. Dokl., 13 (1972), 245–249.
    [61] G. V. Rozenblyum, Distribution of the discrete spectrum of singular differential operators, Soviet Math. (Iz. VUZ), 20 (1976), 63–71.
    [62] S. A. Stepin, An estimate for the number of eigenvalues of the Schrödinger operator with complex potential, Sb. Math., 208 (2017), 269–284. doi: 10.1070/SM8686
    [63] J. Sylvester, An estimate for the free Helmholtz equation that scales, Inverse Probl. Imaging, 3 (2009), 333–351. doi: 10.3934/ipi.2009.3.333
    [64] T. Weidl, On the Lieb-Thirring constants $L_{\gamma, 1}$ for $\gamma \geq \frac{1}{2}$, Commun. Math. Phys., 178 (1996), 135–146. doi: 10.1007/BF02104912
  • Reader Comments
  • © 2022 the Author(s), licensee AIMS Press. This is an open access article distributed under the terms of the Creative Commons Attribution License (http://creativecommons.org/licenses/by/4.0)
通讯作者: 陈斌, bchen63@163.com
  • 1. 

    沈阳化工大学材料科学与工程学院 沈阳 110142

  1. 本站搜索
  2. 百度学术搜索
  3. 万方数据库搜索
  4. CNKI搜索

Metrics

Article views(1502) PDF downloads(98) Cited by(4)

Article outline

Other Articles By Authors

/

DownLoad:  Full-Size Img  PowerPoint
Return
Return

Catalog